# SDR AT0700035

- Difficulty date: June 16, 2005
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 239
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT AT FS 239L BETWEEN L17 AND L18 MEASURES 6 X 8 X .125 INCH DEEP.  INSTALLED PERMANENT REPAIR AT BS 239 BETWEEN LONG 17L AND 18L AS REQUIRED IAW B717 SRM 53-00-01 FIG 201, MATERIAL USED 2024T3.050, 16.25 X 18.5 AND 2024T3.025, 33.5 X 5.75 DOUBLER 2024T3.063, 25 X 4 INCH.
